# SDR DALA2023112109626

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,725 hours, 11,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 FWD CARGO FWD SKIN AND FRAME C20A DAMAGED BY K LOADER. CORRECTIVE ACTION: C/W ALL STEP OF PRI 613875-14, ER/A 6613875-14. (0073513)
